J. Korean Math. Soc. 2021 Vol. 58, No. 4, : 799—1058
Normal complex symmetric weighted composition operators on the Hardy space
Hang Zhou, Ze-Hua Zhou
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 799—817
Asymptotics for an extended inverse Markovian Hawkes process
Youngsoo Seol
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 819—833
Numerical solutions for one and two dimensional nonlinear problems related to dispersion managed solitons
Younghoon Kang, Eunjung Lee, Young-Ran Lee
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 835—847
Even $2$-universal quadratic forms of rank $5$
Yun-Seong Ji, Myeong Jae Kim, Byeong-Kweon Oh
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 849—871
Uniqueness of topological solutions for the Gudnason model
Soojung Kim, Youngae Lee
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 873—894
A new classification of real hypersurfaces with Reeb parallel structure Jacobi operator in the complex quadric
Hyunjin Lee, Young Jin Suh
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 895—920
Generalized alternating sign matrices and signed permutation matrices
Richard A. Brualdi, Hwa Kyung Kim
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 921—948
On geometric properties of the Mittag-Leffler and Wright functions
Sourav Das, Khaled Mehrez
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 949—965
Prime knots with arc index 12 up to 16 crossings
Gyo Taek Jin, Hyuntae Kim, Seungwoo Lee, Hun Joo Myung
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 967—976
A persistently singular map of $\mathbb{T}^n$ that is $C^2$ robustly transitive but is not $C^1$ robustly transitive
Juan Carlos Morelli
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 977—1000
Symmetry and monotonicity of solutions to fractional elliptic and parabolic equations
Fanqi Zeng
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 1001—1017
The Gorenstein transpose of comodules
Yexuan Li, Hailou Yao
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 1019—1033
Weighted estimates for certain rough operators with applications to vector valued inequalities
Feng Liu, Qingying Xue
J. Korean Math. Soc. 2021 Vol. 58, No. 4, 1035—1058

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd